# SDR DALA2021012700522

- Difficulty date: January 22, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,568 hours, 16,251 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 2 LOWER BAYS DELAMINATED ON PANEL 175T2001-4.  REPAIRED PER ERA 589581-14 AND SRM 51-70-10.
